Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Crrey

Mini Accutane Log

Recommended Posts

If anyone has any doubts on whether or not they should take this medicine, forget them. I have never seen a medicine that does what this does. I started off with disgusting acne all over my face and horrible inflammation. I went to the Derm and she prescribed me 80mg a day. I started April 1st and I'm almost done with my 4th month. Sure it was a little rough in the beginning I got really dry and my lips got really bad but you deal because you know what it's going to do. Then almost a few weeks later my face wasn't as red, then a couple months down the road, into my 3rd month i was barely getting any white heads and inflammation was gone. Now that im almost done with my 4th month my acne is 100% gone i haven't gotten a white head in so long! Just know through the process you're going to need A LOT of Aquaphor to help those dry lips and Saline for your nose because those were the to side effects I really only had. I had the occasional lower back stiffness but nothing horrible. Here are pictures I took before I started and my current status ( 6 days left of my 4th month)

Please feel free to ask questions or leave comments, and even post your before and after pics :D

post-100002-1248500370_thumb.jpg

post-100002-1248500399_thumb.jpg

post-100002-1248500420_thumb.jpg

post-100002-1248500428_thumb.jpg

post-100002-1248500370_thumb.jpg

post-100002-1248500399_thumb.jpg

post-100002-1248500420_thumb.jpg

post-100002-1248500428_thumb.jpg

Share this post


Link to post
Share on other sites
lookin good man!

Can I ask how much you weigh? and how much longer do you have?

yeah, I weigh about 147 and I have 1 month to go.

you on it?

Share this post


Link to post
Share on other sites
lookin good man!

Can I ask how much you weigh? and how much longer do you have?

yeah, I weigh about 147 and I have 1 month to go.

you on it?

nice man. yup im in the middle of my 3rd month now and I weigh about 135. I also just started using Bactrim DS as well.

1st month = 20mg

2nd month = 40mg

3rd month (was supposed to go to 60mg, but didn't feel like my skin was used to it yet) = 40mg

next month I will most likely move up to 60mg, which will be my maximum and then continue that for a few more months.

one question though (this may sound stupid), do you think accutane takes longer to be effective the way I'm doing it instead of just starting out at my maximum like you did?

Share this post


Link to post
Share on other sites
lookin good man!

Can I ask how much you weigh? and how much longer do you have?

yeah, I weigh about 147 and I have 1 month to go.

you on it?

nice man. yup im in the middle of my 3rd month now and I weigh about 135. I also just started using Bactrim DS as well.

1st month = 20mg

2nd month = 40mg

3rd month (was supposed to go to 60mg, but didn't feel like my skin was used to it yet) = 40mg

next month I will most likely move up to 60mg, which will be my maximum and then continue that for a few more months.

one question though (this may sound stupid), do you think accutane takes longer to be effective the way I'm doing it instead of just starting out at my maximum like you did?

You know I'm not sure, It might make you see a little bit faster results in the beginning but it still does the same thing. I think its also based on your weight. The only reason I started so high I think was because the Insurance was only going to pay for 4 months so she wanted me to get more I guess but I haven't changed dosage at all. Take it slow like you are you'll be fine, I mean 60 mg on your 4th month sounds fine to me.

Share this post


Link to post
Share on other sites

Hi i'm new to this site. but i am so interested in accutane. two dermatologists have recommended it to me, but i have always turned it down because the side effects sound like hell! and even possible death!?

but everyone loves it after... i don't know if i should do it or not . but nothing else have helpes my acne :confused: . i have been on retin-A pills, bp, salicylic acid... for long periods of time.. and i'm just so sick of having to deal with it. let me know if you recommend it and what all of your side effects were

Share this post


Link to post
Share on other sites
Hi i'm new to this site. but i am so interested in accutane. two dermatologists have recommended it to me, but i have always turned it down because the side effects sound like hell! and even possible death!?

but everyone loves it after... i don't know if i should do it or not . but nothing else have helpes my acne :confused: . i have been on retin-A pills, bp, salicylic acid... for long periods of time.. and i'm just so sick of having to deal with it. let me know if you recommend it and what all of your side effects were

honestly, if your derms have recommended it to you, take it... look at how many people on here have been successful with it. a side effect is death? maybe a long time ago when Accutane wasn't monitored as well as it is now. your derm will take care of you. I too had been on antibiotics, BP, salicylic acid, I tried a lot of stuff, but it never really cleared it. Im in the middle of my 3rd month of Accutane and it seems to be clearing it now. The common side effects are bearable. Chapped lips, some muscle aches here and there maybe, dry skin, etc. Some of those side effects you probably already deal with and if not just suck it up because they aren't really life threatening.

Share this post


Link to post
Share on other sites
Hi i'm new to this site. but i am so interested in accutane. two dermatologists have recommended it to me, but i have always turned it down because the side effects sound like hell! and even possible death!?

but everyone loves it after... i don't know if i should do it or not . but nothing else have helpes my acne :confused: . i have been on retin-A pills, bp, salicylic acid... for long periods of time.. and i'm just so sick of having to deal with it. let me know if you recommend it and what all of your side effects were

You should listen to the derm, it's not as bad as it seems.

Here's all my side effects..

Dry face, lips, arms and ears.

A little bit of lower back soreness but taking excedrin back and body makes it go away.

Occasionally I did break out in a rash on my arms because either too much sun exposure or heat.

Those are it, all those crazy side effects are just precautions they have to go through.

I mean everyone has different side effects those were just the one's I experienced.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×